# SDR AU981080

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A4K
- Propeller: Mcauly 1A170FFA
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 1A170FFA7563
- Condition: Cracked
- Location: Propeller
- Component: 1A170FFA7563
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN TWO AREAS.  FOUND DURING INSPECTION IAW AD/PFP/13 AMDT3.
